Asymptotics of a fundamental solution system for a quasidifferential equation with measures on the semiaxis

  • O.V. Makhnei Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: quasidifferential equation, measure, distribution, quasiderivative, semiaxis, asymptotics of solutions
Published online: 2014-07-15

Abstract


With the help of a conception of quasiderivatives asymptotic formulas for a fundamental solution system of a quasidifferential equation with measures on the semiaxis $[0,\infty)$ are constructed. The obtained asymptotic formulas allow to investigate asymptotics of eigenvalues and eigenfunctions of the corresponding boundary value problem.

Article metrics
PDF downloads: 87
Abstract views: 272
How to Cite
(1)
Makhnei O. Asymptotics of a Fundamental Solution System for a Quasidifferential Equation With Measures on the Semiaxis. Carpathian Math. Publ. 2014, 6 (1), 113-122.